# SDR UALA2011090504787

- Difficulty date: September 3, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 41,950 hours, 16,961 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 233
- Condition: Faulty
- Location: Elac
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

F-CTL ELAC 2 PITCH FAULT. ELAC 2 PITCH FAULT DURING ENG RAN.  REPLACED ELAC 2 COMPUTER, NO HELP (SEE PTT SEQ 9506001 FOR MR AND DASH INFO). SAMC TEXT: CHANGE PTA 565-9210 PER AMM 27-44-57.  PFR & EFCS1 FAULTED PITCH TRIM ACT (THS) MOT1 9CE, RPLCD THS-MOT1 ELECT MODULE.  RAN BOTH ENGS 5 MINUTES IDLE, OP CK'D GOOD, NO FAULTS. CAT-3 CHK ACPD -PASSED REF MM 22-97-00 & 22-96-00-501.
